# SDR SWIA201334588

- Difficulty date: August 26, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 13,989 hours, 9,906 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM HAS CHAFING FROM NR 3 HYDRAULIC PUMP LINE.  C-CHECK REPAIRED KEEL BEAM CHAFE FROM NR 3 AACMP OUTPUT LINE FLEX HOSE IAW REO.
